Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ls1984

LYMECYCLIN / TETRALYSAL

Recommended Posts

BEEN TAKING THIS SINCE ABOUT NOVEMBER BEFORE MY BREAKFAST WITH WATER.

SINCE MY DOCTOR TOLD ME LAST FRIDAY TO TAKE IT DURING/AFTER BREAKFAST IT APPEARS THAT MY SKIN HAS GOT WORSE. IS THAT CAUSE ITS FINALLY WORKING OR SHALL I STICK TO WHAT I WAS DOING BEFORE?

MANY THANKS IN ADVANCE :-)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×